MathSciNet Relay Station
MathSciNet bibliographic data
MR2392455 60H35 (60H15 65C20 65C30)
Cortés, J. C.; Jódar, L.; Villafuerte, L.; Villanueva, R. J. Computing mean square approximations of random diffusion models with source term. Math. Comput. Simulation 76 (2007), no. 1-3, 44–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement